# SDR DALA12000733122

- Difficulty date: May 20, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM +Y1292 AT FR 16 HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMIT.  REMOVED FLOORBEAM IAW SRM 51-42-11.  INSTALLED NEW FLOORBEAM.
